Scopes reduction for blocks of finite alternating groups

Radha Kessar

Research output: Contribution to journalArticle

6 Citations (Scopus)
Original languageEnglish
Pages (from-to)443-454
Number of pages11
JournalQuarterly Journal of Mathematics
Volume53
Issue number4
DOIs
Publication statusPublished - 2002

Cite this

Scopes reduction for blocks of finite alternating groups. / Kessar, Radha.

In: Quarterly Journal of Mathematics, Vol. 53, No. 4, 2002, p. 443-454.

Research output: Contribution to journalArticle

Kessar, Radha. / Scopes reduction for blocks of finite alternating groups. In: Quarterly Journal of Mathematics. 2002 ; Vol. 53, No. 4. pp. 443-454.
@article{f66faca2ab7a4451afdfce374cb1da70,
title = "Scopes reduction for blocks of finite alternating groups",
author = "Radha Kessar",
year = "2002",
doi = "10.1093/qjmath/53.4.443",
language = "English",
volume = "53",
pages = "443--454",
journal = "Quarterly Journal of Mathematics",
issn = "0033-5606",
publisher = "Oxford University Press",
number = "4",

}

TY - JOUR

T1 - Scopes reduction for blocks of finite alternating groups

AU - Kessar, Radha

PY - 2002

Y1 - 2002

U2 - 10.1093/qjmath/53.4.443

DO - 10.1093/qjmath/53.4.443

M3 - Article

VL - 53

SP - 443

EP - 454

JO - Quarterly Journal of Mathematics

JF - Quarterly Journal of Mathematics

SN - 0033-5606

IS - 4

ER -